# SDR SIMA991691

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Row 8b
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3325 - FLOOR PROXIMITY LIGHT AT SEAT 8B DOES NOT ILLUMINATE.  REPA  REPLACED FLOOR PROXIMITY LIGHT BULB.  OPERATIONAL CHECK GOOD.  (X)
